CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the solvability and asymptotics of the Boltzmann equation in irregular domains.

Alexey Heintz (Institutionen för matematik, Matematik/Tillämpad matematik) ; Leif Arkeryd (Institutionen för matematik)
Communications in Partial Differential Equations (0360-5302). Vol. 22 (1997), 11-12, p. 2129–2152.
[Artikel, refereegranskad vetenskaplig]

The paper considers the Boltzmann equation in irregular domains with finite Hausdorff measure of the boundary and a cone condition. The boundary interaction is of diffuse reflection type with constanc temperature on the boundary. The main results obtained are existence in a DiPerna—Lions style, and strong convergence to equilibrium in L1 when time tends to infinity, for the Boltzmann equation with Maxwellian boundary conditions in a bounded measure sense.

Nyckelord: Boltzmann equation, irregular boundaries, Di Perna-Lions solutions



Denna post skapades 2015-07-06.
CPL Pubid: 219449

 

Institutioner (Chalmers)

Institutionen för matematik, Matematik/Tillämpad matematik (1987-2001)
Institutionen för matematik (1987-2001)

Ämnesområden

Matematisk analys

Chalmers infrastruktur